# SDR SWAA2021112940700

- Difficulty date: November 4, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 847 AND BS 727 S-25L AT WL 156 AFT CARGO COMPARTMENT ; 2021-496919 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 847 AND BS 727 S-25L AT WL 156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 AND DWG #146A7500; SHEET: 1; REV: B AND DWG #146A7502; SHEET: 1; REV: A MATERIAL USED P/N: BAC1496-377; PO: 2021 218987 1  SEE INDIVIDUAL SIGN-OFF BELOW; [02] COMPLETE TASK CERTIFIED RII
